Article citationsMore>>

D. J. Hill and I. M. Y. Mareels, “Stability Theory for Dif- ferential/Algebraic Systems with Application to Power System,” IEEE Transactions on Circuits and Systems, Vol. CAS-37, No. 11, 1990, pp. 1416-1423. doi:10.1109/ 31.62415

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top